MAUDE Adverse Event Report: Instrumentation Laboratory Co. HemosIL AcuStar HIT-IgG (PF4-H); Platelet Factor 4 Radioimmunoassay

Instrumentation Laboratory Co. HemosIL AcuStar HIT-IgG (PF4-H); Platelet Factor 4 Radioimmunoassay
Catalog Number 0009800127
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2026
Type of Reportable Event Malfunction

Brand Name
HemosIL AcuStar HIT-IgG (PF4-H)
Common Device Name
Platelet Factor 4 Radioimmunoassay
Manufacturer (Section D)
Instrumentation Laboratory Co.
180 hartwell road
bedford MA 01730
Manufacturer (Section G)
Instrumentation Laboratory Co.
180 hartwell road
bedford MA 01730
Manufacturer Contact
keith kelly
av. can montcau, 7
lliçà d'amunt
barcelona,, MA 08186
SP   08186
MDR Report Key50347530
Report Number1217183-2026-00019
Device Sequence Number14962264
Product Code LCO
UDI-Device Identifier08426951126545
UDI-Public(01)08426951126545(11)260129(17)270116(10)B40005
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K170854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0009800127
Device Lot NumberB40005
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/28/2026
Initial Report FDA Received Date08/20/2026
Supplement Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown